MathSciNet Relay Station
MathSciNet bibliographic data
MR2118838 32F10 (32E05)
Vâjâitu, Viorel A characterization of 1-convex spaces. J. Math. Pures Appl. (9) 84 (2005), no. 2, 189–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement